# SDR AALA201802209001

- Difficulty date: January 22, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367293700300
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED FLOOR PANEL 251BF IN PASSENGER CABIN BETWEEN FR 37 TO FR 37.4 AT LBL Y450 TO LBL Y953. REPLACED FLOOR PANEL 251BF PER SRM 53-02-00-300-009, PARAGRAPH 2A, FIGURE 20109 AND IRM 9701, REVISION G.
